Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Directed Banach spaces of affine functions


Author: Leonard Asimow
Journal: Trans. Amer. Math. Soc. 143 (1969), 117-132
MSC: Primary 46.06
DOI: https://doi.org/10.1090/S0002-9947-1969-0247419-7
MathSciNet review: 0247419
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Erik M. Alfsen, On the geometry of Choquet simplexes, Math. Scand. 15 (1964), 97-110. MR 0187141 (32:4595)
  • [2] -, On the decomposition of a Choquet simplex into a direct convex sum of complementary faces, Math. Scand. 17 (1965), 169-176. MR 0194984 (33:3189)
  • [3] -, Facial structure of compact convex sets, Proc. London Math. Soc. (3) 18 (1968), 385-404. MR 0227729 (37:3313)
  • [4] T. Andô, On fundamental properties of a Banach space with a cone, Pacific J. Math. 12 (1962), 1163-1169. MR 0150572 (27:568)
  • [5] Leonard Asimow, Extremal structure of well-capped convex sets, Trans. Amer. Math. Soc. 138 (1969), 363-375. MR 0240586 (39:1933)
  • [6] -, Well-capped convex cones, Pacific J. Math. 26 (3) (1968), 421-431. MR 0234250 (38:2568)
  • [7] Errett Bishop and Karl de Leeuw, The representations of linear functionals by measures on sets of extreme points, Ann. Inst. Fourier (Grenoble) 9 (1959), 305-331. MR 0114118 (22:4945)
  • [8] E. B. Davies, The structure and ideal theory of the pre-dual of a Banach lattice, Trans. Amer. Math. Soc. 131 (1968), 544-555. MR 0222604 (36:5654)
  • [9] -, A generalized theory of convexity, Proc. London Math. Soc. (3) 17 (1967), 644-652. MR 0221275 (36:4327)
  • [10] D. A. Edwards, On the homeomorphic affine embedding of a locally compact cone into a Banach dual space endowed with the vague topology, Proc. London Math. Soc. (3) 14 (1964), 399-414. MR 0169019 (29:6274)
  • [11] -, Minimum-stable wedges of semicontinuous functions, Math. Scand. 19 (1966), 15-26. MR 0215063 (35:5907)
  • [12] E. G. Effros, Structure in simplexes, Acta Math. 117 (1967), 103-121. MR 0203435 (34:3287)
  • [13] A. J. Ellis, The duality of partially ordered normed linear spaces, J. London Math. Soc. 39 (1964), 730-744. MR 0169020 (29:6275)
  • [14] J. Grosberg and M. Krein, Sur la decomposition des functionelles en composantes positives, Dokl. Akad. Nauk SSSR 25 (1939), 723-726. MR 0002019 (1:338a)
  • [15] Aldo J. Lazar, On affine continuous functions on simplexes (dittoed notes).
  • [16] -, Spaces of affine continuous functions on simplexes, Trans. Amer. Math. Soc. 134 (1968), 503-525. MR 0233188 (38:1511)
  • [17] Kung-Fu Ng, The duality of partially ordered Banach spaces, Proc. London Math. Soc. (3) 19 (1969), 269-288. MR 0247426 (40:692)
  • [18] R. R. Phelps, Lectures on Choquet's Theorem, Van Nostrand, Princeton, N. J., 1966. MR 0193470 (33:1690)
  • [19] -, Infinite dimensional compact convex polytopes, Math. Scand (to appear). MR 0256264 (41:920)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.06

Retrieve articles in all journals with MSC: 46.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0247419-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society